| Model Number |
1002717 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "casing around charging port is cracked, pt has to wiggle charging cable into pump for pump to charge".Customer declined follow up from tandem technical support.There was no reported adverse impact to the customer.No additional information was provided.